# SDR AALA20150731002

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NUMBER 4 SLAT TRACK INBOARD FORMER IS CRACKED.  INSTALLED LEFT WING NUMBER 4 SLAT INBOARD FORMER DOUBLER & HAT BUSHING IAW WORK CARD 57-98-05.
